# SDR AALA201709119012

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 2,001 hours, 783 cycles
- System (JASC): 2330 · Entertainment System
- Part: Fastener
- Condition: Loose
- Location: Video Screen
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 12F, EXIT ROW VIDEO SCREENS WON’T STAY UPRIGHT. MAINTENANCE SECURED LOOSE HARDWARE TO VIDEO MONITOR 12 F PER MM 20-00-00.
